# SDR LR7A04019

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 3539381L
- Condition: Nicked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5511 FOUND LT ELEVATOR T/E SKIN FOUND WARPED, NICKS WITH QTY 2 EA PATCHES EXISTING AT I/B SIDE.  T/E SKIN REPLACED IAW SMP583 CHP 51-60 & 51-70, HSS77 LT.
